# SDR FDEA200904091248

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Part number: ARC2511503
- Condition: Corroded
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-INBD FLAP INBD TRACK NR 2 SUPPORT FITTING UPP AFT HOLE.  CORROSION AT RIGHT WING INBOARD FLAP INBOARD TRACK NR  2 SUPPORT FITTING UPPER AFT HOLE   REPAIRED AS PER EA 1-5750-12781. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100   REVISION 107.
